# SDR UALA2009012800307

- Difficulty date: January 27, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 55,485 hours, 10,320 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212W13031
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG BLEED AIR SUPPLY DUCT CRACKED AT CONN TO RT PACK SUPPLY LINE.  NEW DUCT IN HAND, INSTALLING NOW.  CLOSE UP TO FOLLOW.  OPS CHECKS GOOD AFTER REPLACEMENT OF RT ENG BLEED AIR SUPPLY DUCT DUE TO CRACKS.
